its my 4th day... and All I can do is think about getting and taking some pills..Anyone else out there feelin the same way... I feel like my worlds gonna end
How long do the withdraws from pain killers last?
- 17 Sep 2009 by preciousmfg
- 26 September 2009
- opiate withdrawal, pain, addiction
Added 17 Sep 2009:
my 4th day of COLD TURKEY......I feel like I want to take pills, but I feel like I would be falling behind...I want to get throguh this..BUT...I cannot function....at work or life without my meds...I was going to go into treatment, but decided to do it myself....SHOULD I GO???I wake up , realize I have nothing and get that sick feeling,...dont have any energy....cant eat...anxiety..panic attacks...leg cramps...headaches....YOU NAME IT ...I GOT IT.......I feel like im alone....
hi preciousmfg sounds like ur doing it very hard?? my opinion is that you get urself booked into a detox clinic and detox properly, as in they will monitor all of your side effects and will also give you valium ect!! believe me i had a morphine dependancy for 7yrs and i tried to get off myself but it failed big time. so i went into detox nearly 18mths ago to get off the stuff and it was hard, but not to the point of no return. i havent touched morphine since the day i walked out of there and it was worth every second just to get off and feel normal again. again i say get booked into somewhere a.s.a.p ok and you wont regret it ok. pls let me know how your going. if you dont do this your world will really fall apart!!! take care. bevck41...
There is something called the Thomas Recipe that you can also use. It is a collection of supplements that you can get at the health food store. Look it up here on the forum and read about it and you can probably check elsewhere online about it as well. I have been reading alot about opiate withdrawal here and most have agreed that doing some light excercise, like walking, helps tremendously. I know you probably are really ,really achy and fatigued, but try it anyway, if you can. Most recommended doing it during the daylight.The Thomas Recipe helps relieve some of the worst withdrawal symptoms and Ihave read that a hot tub helps also. best of luck to you, hope you feel better soon and let us know how you are doing.Some support from a trusted family member or friend will help. AA or NA meetings will help keep you from relapsing. I am saying some big prayers for you, congrats.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Aug 2010 • 4 answers
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Updated 17 Jan 2018 • 5 answers
I have a 30 year opiate addiction, I was on methadone for 14 years and highly funtional. Anyway due?
Updated 4 Mar 2014 • 5 answers
Can I take methadone one day and then suboxen next for herion withdraws but Im not addicted too nei?
Updated 17 Nov 2011 • 6 answers
Updated 8 May 2015 • 3 answers